BibTeX record journals/siamdm/NgH91

download as .bib file

@article{DBLP:journals/siamdm/NgH91,
  author    = {Cheng Ng and
               Daniel S. Hirschberg},
  title     = {Three-Dimensional Stable Matching Problems},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {4},
  number    = {2},
  pages     = {245--252},
  year      = {1991},
  url       = {https://doi.org/10.1137/0404023},
  doi       = {10.1137/0404023},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/NgH91},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier